# SDR USAA2012030700002

- Difficulty date: March 1, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,880 hours, 39,890 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365461
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK ON LEFT WING MAIN LANDING GEAR SUPPORT FITTING AT WS 224L.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT FITTING FITTING AT WS 224L IAW EO 5702V054.
